# SDR AALA20170704005

- Difficulty date: July 3, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 68,024 hours, 8,628 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LEFT WING TRAILIING EDGE OUTBOARD AILERON HINGE RIB NR 5 AT BONDING JUMPER ATTACH AREA.  REPAIRED IAW SRM 57-51-02-2R-3.
